# SDR DALA2021092305719

- Difficulty date: September 18, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 107,758 hours, 16,007 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 RIGHT PYLON INBOARD ACCESS PANEL MISSING. CORRECTIVE ACTION: REPLACED NACELLE STRUT ACCESS DOOR ON #2 ENGINE. PLACARD/CDL REMOVED. (LP 8092228)
